Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 58, NWS Kansas City, MO

May 13, 2011Cooper County, Missouri

NWS Kansas City, MO issued this river flood warning at May 13, 2011, 5:19 PM CDT for Cooper County, Missouri. It took effect at May 14, 2011, 2:23 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
May 13, 2011, 5:19 PM CDT (22:19 UTC)
In effect from
May 14, 2011, 2:23 AM CDT
Expired
May 14, 2011, 1:47 PM CDT
In force
11 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

County Cooper County, MO

The radar

The Pleasant Hill radar (KEAX), 126 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Petite Saline Creek near Boonville (BONM7). The gauge peaked at 16.52 ft at May 14, 2011, 9:00 AM CDT.

actionminormoderate510152005/1305/1405/15
Action stage
11 ft
Minor stage
16 ft
Moderate stage
19.5 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06909950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

302 
WGUS43 KEAX 132219
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
519 PM CDT FRI MAY 13 2011
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING STREAMS...

  PETITE SALINE CREEK NEAR BOONVILLE

AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC053-142219-
/O.NEW.KEAX.FL.W.0058.110514T1342Z-110515T2000Z/
/BONM7.1.ER.110514T1342Z.110514T1800Z.110514T2000Z.UU/
519 PM CDT FRI MAY 13 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PETITE SALINE CREEK NEAR BOONVILLE.
* FROM SATURDAY MORNING TO SUNDAY AFTERNOON.
* AT 4:30 PM FRIDAY THE STAGE WAS 8.4 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 17.0 FEET BY EARLY SATURDAY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PETITE SALINE CREEK
  BOONVILLE       16    8.4   FRI  4 PM   17.0 EARLY SATURDAY 
AFTERNOON

$$
4 follow-up statements
176 
WGUS83 KEAX 140224
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
924 PM CDT FRI MAY 13 2011
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  MISSOURI RIVER AT ATCHISON
 
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...ATCHISON AND IN 
MISSOURI...BUCHANAN...PLATTE

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  MISSOURI RIVER AT NAPOLEON 
  PLATTE RIVER NEAR AGENCY 
  PETITE SALINE CREEK NEAR BOONVILLE 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BUCHANAN...COOPER...
JACKSON...LAFAYETTE...RAY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  MISSOURI RIVER AT ST JOSEPH 
 
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN 
MISSOURI...ANDREW...BUCHANAN


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

KSC043-MOC003-021-150224-
/O.CON.KEAX.FL.W.0051.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110512T0945Z.110513T0300Z.000000T0000Z.NO/
924 PM CDT FRI MAY 13 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT 8:30 PM FRIDAY THE STAGE WAS 18.4 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY 
  SUNDAY MORNING THEN BEGIN FALLING.
* AT 19.0 FEET...BACKWATER FROM THE MISSOURI RIVER FLOODS PROPERTY 
  ALONG THE NODAWAY RIVER AT NODAWAY MISSOURI.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST. 
  JOSEPH OCCURS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  ST JOSEPH       17   18.4   FRI  8 PM   19.0 SUNDAY MORNING

$$

KSC005-MOC021-165-140254-
/O.CAN.KEAX.FL.W.0055.000000T0000Z-110516T1715Z/
/ATCK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
924 PM CDT FRI MAY 13 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSOURI RIVER AT ATCHISON.
* AT 8:17 PM FRIDAY THE STAGE WAS 21.5 FEET. 
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 21.9 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 21.6 FEET BY SUNDAY MORNING.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  ATCHISON        22   21.5   FRI  8 PM   21.8 EARLY SUNDAY AFTERNOON

$$

MOC095-107-177-150223-
/O.EXT.KEAX.FL.W.0057.110515T2100Z-110517T2000Z/
/NAPM7.1.ER.110515T2100Z.110516T0600Z.110516T2000Z.UU/
924 PM CDT FRI MAY 13 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT NAPOLEON.
* FROM SUNDAY AFTERNOON TO TUESDAY AFTERNOON.
* AT 8:30 PM FRIDAY THE STAGE WAS 16.6 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 17.2 FEET BY EARLY MONDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* AT 17.0 FEET...LOW-LYING AREAS UNPROTECTED BY LEVEES BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  NAPOLEON        17   16.6   FRI  8 PM   17.2 EARLY MONDAY MORNING

$$

MOC021-150223-
/O.EXT.KEAX.FL.W.0056.000000T0000Z-110515T0925Z/
/AGYM7.1.ER.110513T1439Z.110513T2230Z.110514T0925Z.NO/
924 PM CDT FRI MAY 13 2011

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER NEAR AGENCY.
* UNTIL LATE SATURDAY NIGHT.
* AT 8:30 PM FRIDAY THE STAGE WAS 21.0 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.2 FEET BY 
  EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SATURDAY MORNING.
* AT 20.0 FEET...LOW-LYING AREAS EAST OF AGENCY BEGIN TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PLATTE RIVER
  AGENCY          20   21.0   FRI  8 PM   21.2 EARLY SATURDAY MORNING

$$

MOC053-150223-
/O.EXT.KEAX.FL.W.0058.110514T0723Z-110515T1509Z/
/BONM7.1.ER.110514T0723Z.110514T1200Z.110514T1509Z.UU/
924 PM CDT FRI MAY 13 2011

THE FLOOD WARNING CONTINUES FOR
  THE PETITE SALINE CREEK NEAR BOONVILLE.
* FROM LATE TONIGHT TO SUNDAY MORNING.
* AT 8:30 PM FRIDAY THE STAGE WAS 14.6 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 17.0 FEET BY SATURDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PETITE SALINE CREEK
  BOONVILLE       16   14.6   FRI  8 PM   17.0 SATURDAY MORNING

$$
734 
WGUS83 KEAX 140933
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
433 AM CDT SAT MAY 14 2011
   
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  PLATTE RIVER NEAR AGENCY
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BUCHANAN

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  MISSOURI RIVER AT ST JOSEPH 
  MISSOURI RIVER AT NAPOLEON 
  PETITE SALINE CREEK NEAR BOONVILLE 
 
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN 
MISSOURI...ANDREW...BUCHANAN...COOPER...JACKSON...LAFAYETTE AND RAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

KSC043-MOC003-021-150933-
/O.CON.KEAX.FL.W.0051.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110512T0945Z.110513T0300Z.000000T0000Z.NO/
433 AM CDT SAT MAY 14 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT  3:30 AM SATURDAY THE STAGE WAS 18.3 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY 
  SUNDAY MORNING THEN BEGIN FALLING.
* AT 19.0 FEET...BACKWATER FROM THE MISSOURI RIVER FLOODS PROPERTY 
  ALONG THE NODAWAY RIVER AT NODAWAY MISSOURI.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST. 
  JOSEPH OCCURS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  ST JOSEPH       17   18.3   SAT 03 AM   19.0 SUNDAY MORNING

$$

MOC095-107-177-150932-
/O.CON.KEAX.FL.W.0057.110515T2100Z-110517T2000Z/
/NAPM7.1.ER.110515T2100Z.110516T0600Z.110516T2000Z.UU/
433 AM CDT SAT MAY 14 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT NAPOLEON.
* FROM SUNDAY AFTERNOON TO TUESDAY AFTERNOON.
* AT  3:30 AM SATURDAY THE STAGE WAS 16.5 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 17.2 FEET BY EARLY MONDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* AT 17.0 FEET...LOW-LYING AREAS UNPROTECTED BY LEVEES BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  NAPOLEON        17   16.5   SAT 03 AM   17.2 EARLY MONDAY MORNING

$$

MOC021-141003-
/O.CAN.KEAX.FL.W.0056.000000T0000Z-110515T0925Z/
/AGYM7.1.ER.110513T1439Z.110513T2230Z.110514T0440Z.NO/
433 AM CDT SAT MAY 14 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE PLATTE RIVER NEAR AGENCY.
* AT  3:30 AM SATURDAY THE STAGE WAS 18.1 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* FELL BELOW FLOOD STAGE AT 11:40 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.5 FEET BY SUNDAY 
  MORNING.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PLATTE RIVER
  AGENCY          20   18.1   SAT 03 AM   17.0 THIS MORNING

$$

MOC053-150932-
/O.CON.KEAX.FL.W.0058.000000T0000Z-110515T1509Z/
/BONM7.1.ER.110514T0836Z.110514T1200Z.110514T1509Z.UU/
433 AM CDT SAT MAY 14 2011

THE FLOOD WARNING CONTINUES FOR
  THE PETITE SALINE CREEK NEAR BOONVILLE.
* UNTIL SUNDAY MORNING.
* AT  3:30 AM SATURDAY THE STAGE WAS 16.0 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 17.0 FEET BY THIS MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY LATE THIS MORNING.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PETITE SALINE CREEK
  BOONVILLE       16   16.0   SAT 03 AM   17.0 THIS MORNING

$$
642 
WGUS83 KEAX 141424
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
924 AM CDT SAT MAY 14 2011
   

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  MISSOURI RIVER AT NAPOLEON 
  PETITE SALINE CREEK NEAR BOONVILLE 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...JACKSON...
LAFAYETTE...RAY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  MISSOURI RIVER AT ST JOSEPH 
 
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN 
MISSOURI...ANDREW...BUCHANAN


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

KSC043-MOC003-021-151424-
/O.CON.KEAX.FL.W.0051.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110512T0945Z.110513T0300Z.000000T0000Z.NO/
924 AM CDT SAT MAY 14 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT 8:30 AM SATURDAY THE STAGE WAS 18.3 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET BY 
  EARLY SUNDAY MORNING THEN BEGIN FALLING.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST. 
  JOSEPH OCCURS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  ST JOSEPH       17   18.3   SAT  8 AM   18.4 EARLY SUNDAY MORNING

$$

MOC095-107-177-151423-
/O.EXT.KEAX.FL.W.0057.110516T0000Z-110517T0000Z/
/NAPM7.1.ER.110516T0000Z.110516T0000Z.110516T0000Z.UU/
924 AM CDT SAT MAY 14 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT NAPOLEON.
* FROM SUNDAY EVENING TO MONDAY EVENING.
* AT 8:30 AM SATURDAY THE STAGE WAS 16.5 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE SUNDAY
  EVENING.
* AT 17.0 FEET...LOW-LYING AREAS UNPROTECTED BY LEVEES BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  NAPOLEON        17   16.5   SAT  8 AM   17.0 SUNDAY EVENING

$$

MOC053-151423-
/O.EXT.KEAX.FL.W.0058.000000T0000Z-110515T1537Z/
/BONM7.1.ER.110514T0835Z.110514T1330Z.110514T1537Z.UU/
924 AM CDT SAT MAY 14 2011

THE FLOOD WARNING CONTINUES FOR
  THE PETITE SALINE CREEK NEAR BOONVILLE.
* UNTIL SUNDAY MORNING.
* AT 8:30 AM SATURDAY THE STAGE WAS 16.5 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS MORNING.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PETITE SALINE CREEK
  BOONVILLE       16   16.5   SAT  8 AM   15.4 THIS AFTERNOON

$$
707 
WGUS83 KEAX 141847
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
147 PM CDT SAT MAY 14 2011
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  PETITE SALINE CREEK NEAR BOONVILLE
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC053-141917-
/O.CAN.KEAX.FL.W.0058.000000T0000Z-110515T1537Z/
/BONM7.1.ER.110514T0835Z.110514T1345Z.110514T1712Z.UU/
147 PM CDT SAT MAY 14 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE PETITE SALINE CREEK NEAR BOONVILLE.
* AT 1:30 PM SATURDAY THE STAGE WAS 15.4 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* FELL BELOW FLOOD STAGE AT 12:12 PM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.1 FEET BY SUNDAY 
  MORNING.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PETITE SALINE CREEK
  BOONVILLE       16   15.4   SAT  1 PM   11.5 THIS EVENING

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 13, 3:51 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, May 13, 3:51 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
351 PM CDT FRI MAY 13 2011

.DISCUSSION...

SHORT TERM (TONIGHT-SUNDAY)...

THE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS SEEN ACROSS THE
REGION THROUGH THE DAY WILL CONTINUE INTO THE EARLY EVENING HOURS AS
THE UPPER LEVEL LOW POSITIONED OVER THE AREA SLOWLY PROGRESSES
EASTWARD. PRIMARY AREA FOR THIS THUNDERSTORM DEVELOPMENT IS OVER
CENTRAL AND EAST CENTRAL MISSOURI...WITH UP TO AROUND 1000 J/KG OF
SB CAPE PRESENT. HOWEVER...WITH THE 0-6KM SHEAR BEING QUITE POOR IN
THIS REGION...IT WILL BE DIFFICULT FOR ANY THUNDERSTORMS TO
REACH SEVERE CRITERIA. BEING ON THE BACK SIDE OF THIS SYSTEM...WINDS
WILL REMAIN OUT OF THE NORTHWEST THROUGH THE OVERNIGHT HOURS. THESE
NORTHWESTERLY WINDS WILL ADVECT COOLER AIR FROM THE NORTHERN PLAINS
INTO THE REGION OVERNIGHT...RESULTING IN LOW TEMPERATURES DROPPING
INTO THE 40S WHICH IS AT LEAST 5F DEGREES BELOW THE SEASONAL NORMALS
FOR THE AREA.

AS THE UPPER LEVEL LOW TRACKS TOWARD SE MISSOURI...THE ASSOCIATED
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE EAST OF THE FORECAST
AREA THIS EVENING. A SECOND UPPER LEVEL LOW...POSITIONED OVER NORTH
DAKOTA AND NORTHERN MINNESOTA...WILL TRACK SOUTHWARD INTO THE
CENTRAL PLAINS TONIGHT INTO SATURDAY. WITH THE PREVIOUS UPPER LEVEL
LOW HAVING MOVED INTO THE OHIO RIVER VALLEY BY SATURDAY...COULD SEE
SOME SCATTERED SHOWERS DEVELOP OVER NORTH CENTRAL TO EASTERN
MISSOURI BETWEEN THESE TWO UPPER LEVEL LOWS. THE CHANCE FOR THIS
SHOWER ACTIVITY WILL CONTINUE INTO SUNDAY BEFORE ENDING BY SUNDAY
EVENING AS THE UPPER LEVEL SYSTEM FINALLY MOVES EASTWARD TOWARD
THE MID ATLANTIC REGION. WITH THIS UPPER LEVEL SET-UP IN PLACE...A
NORTHWESTERLY FLOW WILL PERSIST OVER THE REGION THROUGH THE
WEEKEND...KEEPING HIGH TEMPERATURES WELL BELOW SEASONAL NORMALS...BY
AT LEAST 10F DEGREES. THE FEATURE THAT HELPS TO PUSH THIS SYSTEM OUT
OF THE AREA IS A NARROW UPPER LEVEL RIDGE THAT BUILDS IN OVER THE
ROCKY MOUNTAINS ON SUNDAY AND MOVES EASTWARD TOWARD THE CENTRAL
PLAINS. THIS RIDGE WILL BE THE FOCUS FOR DRIER AND WARMER CONDITIONS BY THE
BEGINNING OF THE WORK WEEK.

ACH

MEDIUM RANGE (MONDAY THROUGH SATURDAY)...

IN GENERAL...MEDIUM RANGE WILL BE QUIET UNTIL THE LATTER PORTION OF
THE FORECAST PERIOD.  AN OMEGA BLOCK DEVELOPS OVER CENTRAL
PLAINS...KEEPING AREA UNDER THE REGIME OF HIGH PRESSURE ALOFT.
JUXTAPOSITION OF THE BLOCK WILL KEEP FORECAST AREA UNDER TO
INFLUENCE OF WEAK LOW-LEVEL COLD/COOL ADVECTION...WITH ONLY DIABATIC
EFFECTS HELPING TO VARY TEMPERATURES.

BLOCK BEGINS TO BREAK DOWN/EVOLVE INTO PSEUDO REX BLOCK IN THE
THURSDAY-FRIDAY TIMEFRAME...AS UPPER LOW ACROSS EASTERN U.S. FILLS
AND BEGINS TO SHEAR...BECOMING ABSORBED BY DEEP TROUGH OVER CENTRAL
ATLANTIC.  IN RESPONSE...SOUTHWEST LOW BEGINS TO EJECT EASTWARD INTO
CENTRAL U.S. ...WITH NAEFS/EC INDICATING MAIN UPPER LOW WILL TRACK
GENERALLY ACROSS SOUTHERN PLAINS BENEATH REX BLOCK ACROSS SOUTH
CENTRAL CANADA.  IF THIS TRACK HOLDS TRUE...SEVERE WEATHER
POTENTIAL WILL BE DAMPENED...WITH BULK OF FORECAST AREA REMAINING ON
COLD SIDE OF SURFACE SYSTEM.  CONTINUED PREVIOUS FORECAST TREND OF
RAMPING POPS UP IN THE THU-SAT TIMEFRAME...CONCENTRATED GREATEST
POPS ACROSS SOUTHERN TIER OF CWA.  TEMPERATURES LOOK TO BE COOLER
THAN NORMAL...GIVEN EAST-NORTHEAST LOW LEVEL FLOW...WITH ENSEMBLE
MEAN/CONSENSUS MEAN TEMPERATURES LOOKING ACCEPTABLE.

SF

&&

.AVIATION...

FOR 18Z TAFS...CONTINUING TO MONITOR THE SCATTERED SHOWERS THAT HAVE
BEEN PIVOTING OVER THE TAF SITES THIS MORNING AND WILL CONTINUE TO
IMPACT THE AREA OFF AND ON THROUGH THE AFTERNOON AS THE UPPER LEVEL
LOW SITUATED OVER THE REGION SLOWLY TRACKS EASTWARD. MVFR CONDITIONS
WILL PERSIST THROUGH THIS PERIOD...AND POSSIBLY REACH NEAR IFR
CONDITIONS IN THE VICINITY OF HEAVIER SHOWERS. EXPECTING THE SHOWERS
TO EXIT EAST OF THE TAF SITES BY LATE THIS AFTERNOON...BUMPING
CONDITIONS UP TO VFR LEVELS BY LATE THIS EVENING AND OVERNIGHT.
HOWEVER...ANOTHER UPPER LEVEL LOW WILL BE APPROACHING THE AREA ON
SATURDAY...WHICH WILL LEAD TO INCREASED CLOUD COVER AND CIGS
DROPPING BACK DOWN TO MVFR. WINDS THROUGH THE TAF PERIOD WILL REMAIN
GUSTY OUT OF THE NORTHWEST THIS AFTERNOON AND AGAIN DURING THE DAY
ON SATURDAY.

ACH

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 13, 5:09 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
509 PM CDT FRI MAY 13 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-141130-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
509 PM CDT FRI MAY 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

SHOWERS AND A FEW THUNDERSTORMS OVER CENTRAL MISSOURI WILL SLOWLY
PUSH OUT OF THE REGION LATER THIS EVENING. SEVERE THUNDERSTORMS ARE
NOT EXPECTED WITH THIS ACTIVITY...THOUGH LOCALLY HEAVY RAINFALL MAY
LEAD TO MINOR FLOODING IN A FEW AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORM CHANCES WILL INCREASE ONCE AGAIN BY THE LATTER HALF OF
THE UPCOMING WORK WEEK. THE THREAT FOR SEVERE THUNDERSTORMS APPEARS
LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

HAWBLITZEL

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:58 PM CDTSpecial Weather StatementEAXRandolph47 min
May 12, 8:03 PM CDTSevere Thunderstorm WarningEAXMacon, Randolph42 min
May 12, 8:47 PM CDTSpecial Weather StatementEAXAdair28 min
May 12, 9:13 PM CDTSpecial Weather StatementEAXAdair47 min
May 12, 9:27 PM CDTSpecial Weather StatementEAXAdair, Schuyler48 min
May 12, 10:22 PM CDTRiver Flood WarningEAXBuchanan, Platte23 hr
May 12, 10:22 PM CDTRiver Flood WarningEAXBuchanan30 hr
May 12, 11:37 PM CDTSpecial Weather StatementEAXCaldwell23 min
May 13, 12:38 AM CDTAreal Flood AdvisoryEAXHarrison, Mercer3 hr
May 13, 7:15 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray39 hr
May 13, 4:12 PM CDTAreal Flood AdvisoryEAXCooper5 hr

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.